# SDR ASOA201001273

- Difficulty date: September 4, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 BULKHEAD HAS EVIDENCE OF A CRACK AT PARKING BRAKE CABLE BULKHEAD FITTING.  PERFORMED EDDY CURRENT INSP OF FS 202.75 BULKHEAD AT PARKING BRAKE CABLE SUSPECTED AREA IAW NDTM 51-20-06.  FOUND FS 202.75 BULKHEAD WEB HAS INDICATION NOTED APPROX 150 INCHES IN LEGNTH 60 PERCENT FSH AT TOP OF FITTING.  FAILED NDT INSP.  REQUIRES REPAIR.  COMPLIED WITH EC/TC REO 601R-53-11-563 AND REO 601R-53-11-563.
